# SDR ASOA20120404050

- Difficulty date: March 25, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 24,076 hours, 13,023 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14522557618
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR FOOT AT FRAME 73 AT THE 9 O'CLOCK POSITION AT STR 8R AND 9R. R & R SHEAR FOOT.
